# SDR DALA2024012601204

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 13,061 hours, 6,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK NBR 4 LOWER FORWARD OUTBOARD SIDE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING WILL BE REQUIRED BEFORE FURTHER FLT. REPAIRED L/H SLAT TRACK NBR 4 LOWER FORWARD O/B SIDE PER ERA 608553-14AD REV. C AND PRI REV O AND 1 MATCHED. (LP# 0171775)
